# SDR A6WA201543374

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 15A155
- Condition: Loose
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER STIFFENER BROKE LOOSE FROM BOTTOM OF APU ENCLOSURE.  REPAIRED THE STIFFENER IAW REO 601R-49-11-071 REV C DATED NOV 22 2004.
